Osaka Journal of Mathematics

Groups with some combinatorial properties

Akihide Hanaki and Tetsuro Okuyama

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 34, Number 2 (1997), 337-356.

Dates
First available in Project Euclid: 20 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200787498

Mathematical Reviews number (MathSciNet)
MR1483854

Zentralblatt MATH identifier
0894.20006

Subjects
Primary: 05E30: Association schemes, strongly regular graphs
Secondary: 20D99: None of the above, but in this section

Citation

Hanaki, Akihide; Okuyama, Tetsuro. Groups with some combinatorial properties. Osaka J. Math. 34 (1997), no. 2, 337--356. https://projecteuclid.org/euclid.ojm/1200787498


Export citation